# SDR SWIA202053484

- Difficulty date: September 14, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3111357
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AND OUTBORD ANGLES ATTACHING THE LBL 9 FLOOR BEAM AT FS 280 CROSSBEAM ARE CRACKED IN UPPER RADIUS.  C-CHECK RO 10/18/2020.  REMOVED AND REPLACED CRACKED CLIPS 2 EA AT STA 280 LBL 9, IAW CRJ200 SRM.
